Format

Send to

Choose Destination
See comment in PubMed Commons below
Bone Marrow Transplant. 1990 Oct;6(4):281-2.

Acute tumor lysis syndrome in a patient with chronic myelogenous leukemia in blast crisis: role of high-dose Ara-C.

Author information

1
Pittsburgh Cancer Institute Adult Bone Marrow Transplant Unit, University of Pittsburgh, PA.

Abstract

A patient with chronic myelogenous leukemia (CML) in lymphoid blast crisis developed acute tumor lysis syndrome following administration of high-dose busulfan, cyclophosphamide and cytarabine (Ara-C) in preparation for allogeneic bone marrow transplantation. Preconditioning cytoreduction, close monitoring and rapid institution of therapeutic measures were required to avoid renal failure and a fatal outcome. Acute tumor lysis syndrome has not been reported in marrow transplant patients receiving conventional preparative regimens as treatment for CML in blast crisis, and it is likely that its occurrence in this patient was precipitated by high-dose Ara-C.

PMID:
2085702
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center